Extreme value modeling under power normalization

Faculty Science Year: 2013
Type of Publication: ZU Hosted Pages: 10162–10169
Authors:
Journal: Applied Mathematical Modelling أمريكا Volume: 37
Keywords : Extreme value modeling under power normalization    
Abstract:
In this paper the mathematical modeling of extremes under power normalization is developed. An estimate of the shape parameter within the generalized extreme value distribution under power normalization is suggested. The statistical inferen
   
     
 
       

Author Related Publications

  • Elsayed Mahsoub Ahmed Nigm, "On the continuation of the limit distribution of intermediate order statistics under power normalization", أمريكا, 2013 More
  • Elsayed Mahsoub Ahmed Nigm, "Limit theorems for random maximum of independent and non-identically distributed random vectors", ألمانيا, 2013 More
  • Elsayed Mahsoub Ahmed Nigm, "Asymptotic Distributions of the Generalized and the Dual Generalized Extremal Quotient", ماليزيا, 2013 More
  • Elsayed Mahsoub Ahmed Nigm, "Evaluating the Performance of Reverse Encryption Algorithm (REA) on the Databases", السعودية, 2013 More
  • Elsayed Mahsoub Ahmed Nigm, "Security Analysis of Reverse Encryption Algorithm for Databases", أمريكا, 2013 More

Department Related Publications

  • Heba Ibrahim Mustafa, "On lower and upper intension order relations by different cover concepts", Elsevier, 2011 More
  • Nagla Ameen Mohamed Hssan, "On the Reliability of Multi-State m-consecutive-at least-k-out-of-n: F Systems", Foundation of Computer Science (FCS), New York, USA, 2013 More
  • Elsayed Ibrahim Abdelgalil Mahmoud, "Normal Jacobi field on Riemannian manifold", SCIK Publishing Corporation, 2013 More
  • Alaa Hassan Attia Hassan, "Harmonic Univalent Functions with Varying Arguments Defined by Using Salagean Integral Operator", University of Alba Iulia, Romania, 2013 More
  • Yasser AbdelAziz Amer Tolba, "blind signal separation using adaptive generalized Gamma distribution", امريكا, 2013 More
Tweet